Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ k$-spaces and products of closed images of metric spaces


Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 80 (1980), 478-482
MSC: Primary 54D50
DOI: https://doi.org/10.1090/S0002-9939-1980-0581009-1
MathSciNet review: 581009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a recent theorem of Y. Tanaka giving necessary and sufficient conditions for the product of two closed images of metric spaces to be a k-space is independent of the usual axioms of set theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50

Retrieve articles in all journals with MSC: 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581009-1
Keywords: k-space, $ {\text{BF}}(\kappa )$
Article copyright: © Copyright 1980 American Mathematical Society